Academic Journals Database
Disseminating quality controlled scientific knowledge

General Solution of Two Generalized Form of Burgers Equation by Using the (<i>G</i><sup>'</sup>/<i>G</i>)-Expansion Method

ADD TO MY LIST
 
Author(s): Reza Abazari | Abdollah Borhanifar

Journal: Advances in Molecular Imaging
ISSN 2161-6728

Volume: 03;
Issue: 02;
Start page: 158;
Date: 2012;
Original page

Keywords: (&lt | i&gt | G&lt | /i&gt | &lt | sup&gt | '&lt | /sup&gt | /&lt | i&gt | G&lt | /i&gt | )-Expansion Method | Generalized Burgers-KdV Equation | Generalized Burgers-Fisher Equation | Hyperbolic Function Solutions | Trigonometric Function Solutions

ABSTRACT
In this work, the (G'/G)-expansion method is proposed for constructing more general exact solutions of two general form of Burgers type equation arising in fluid mechanics namely, Burgers-Korteweg-de Vries (Burgers-KdV) and Burger-Fisher equations. Our work is motivated by the fact that the (G'/G)-expansion method provides not only more general forms of solutions but also periodic and solitary waves. If we set the parameters in the obtained wider set of solutions as special values, then some previously known solutions can be recovered. The method appears to be easier and faster by means of a symbolic computation system.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil